# SDR SWAA2021100410768

- Difficulty date: August 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER ANGLE ON SUPPORT WEB BS 927-947 BL 0 WL 208 ; / [01] REMOVED UPPER ANGLE FROM WEB SUPPORT BS 927-947 BL 0 WL 208 PER SRM 51-40-02; [02] LOCATED AND DRILLED NEW UPPER ANGLE ON SUPPORT WEB BS 927-947 BL 0 WL 208 PER SRM 51-40-05-0G-0 AND DWG 147A5430. OK TO INSTALL.; [03] VERIFIED LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG 147A5430; [04] INSTALLED NEW UPPER ANGLE ON SUPPORT WEB BS 927-947 BL 0 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5400.; [05] CORRECTION- VERIFIED LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG 147A5430. OK TO INSTALL; [06] VERIFIED INSTALLATION UPPER ANGLE ON SUPPORT WEB BS 927-947 BL 0 WL 208 PER SRM 51-40-02 AND DWG 147A5400; [07] TASK COMPLETE
